MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR CARDIOVASCULAR

ARGON MEDICAL DEVICES, INC OPTION RETRIEVABLE VENA CAVA FILTER (70CM); FILTER, INTRAVASCULAR CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the operation, the filter failed to open properly after being released.Medical intervention - the unopened filter needs to be removed first, and then a new filter should be placed in its place.
 
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.

Brand Name
OPTION RETRIEVABLE VENA CAVA FILTER (70CM)
Common Device Name
FILTER, INTRAVASCULAR CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key24540686
Report Number0001625425-2026-00945
Device Sequence Number13346711
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)280710(10)11629542
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11629542
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian